RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Comp. Eng. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 3, Issue 1  


Engineering Mathematics
Mathematical methods of modeling of image processing and analysis in the modified descriptive algebras of images
A. R. Iskhakov
3

Computational Mathematics
On kernels and images of resolving analytic degenerate semigroups in quasi-Sobolev spaces
J. K. T. Al-Isawi
10
A linearized model of vibrations in the DNA molecule in the quasi-Banach spaces
E. V. Bychkov, Ya. O. Al'-Ani
20
An effect of the slope layer in sheet sample on a strength for negative coefficient of a biaxial loading factor of a sample
A. N. Dheyab
27
On algorithm for numerical solution of optimal measurement problem using linear splines
A. A. Ebel
37
On existence of solutions to stochastic differential inclusions with current velocities II
Yu. E. Gliklikh, A. V. Makarova
48
The Barenblatt Zheltov Kochina model with additive white noise in quasi-Sobolev spaces
G. A. Sviridyuk, N. A. Manakova
61

Short Notes
Modeling of enterprise innovation activity in terms of "Vysota 239" JSC "CPRP"
V. G. Mokhov, K. S. Stakhanov
68
Journal of Computational and Engineering Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019